PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2010 | 30 | 4 | 663-669
Tytuł artykułu

On vertex stability with regard to complete bipartite subgraphs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A graph G is called (H;k)-vertex stable if G contains a subgraph isomorphic to H ever after removing any of its k vertices. Q(H;k) denotes the minimum size among the sizes of all (H;k)-vertex stable graphs. In this paper we complete the characterization of $(K_{m,n};1)$-vertex stable graphs with minimum size. Namely, we prove that for m ≥ 2 and n ≥ m+2, $Q(K_{m,n};1) = mn+m+n$ and $K_{m,n}*K₁$ as well as $K_{m+1,n+1} - e$ are the only $(K_{m,n};1)$-vertex stable graphs with minimum size, confirming the conjecture of Dudek and Zwonek.
Słowa kluczowe
Wydawca
Rocznik
Tom
30
Numer
4
Strony
663-669
Opis fizyczny
Daty
wydano
2010
otrzymano
2009-10-23
poprawiono
2010-02-23
zaakceptowano
2010-03-21
Twórcy
autor
  • Faculty of Applied Mathematics, AGH University of Science and Technology, Mickiewicza 30, 30-059 Kraków, Poland
autor
  • Faculty of Applied Mathematics, AGH University of Science and Technology, Mickiewicza 30, 30-059 Kraków, Poland
Bibliografia
  • [1] R. Diestel, Graph Theory, second ed. (Springer-Verlag, 2000).
  • [2] A. Dudek, A. Szymaski and M. Zwonek, (H,k) stable graphs with minimum size, Discuss. Math. Graph Theory 28 (2008) 137-149, doi: 10.7151/dmgt.1397.
  • [3] A. Dudek and M. Zwonek, (H,k) stable bipartite graphs with minimum size, Discuss. Math. Graph Theory 29 (2009) 573-581, doi: 10.7151/dmgt.1465.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1521
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.